Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Corrigenda


Journal: Math. Comp. 9 (1955), 45
DOI: https://doi.org/10.1090/S0025-5718-55-99113-4
Corrigendum: Math. Comp. 9 (1955), 137.
Original Article: Math. Comp. 8 (1954), 216-226.
Original Article: Math. Comp. 8 (1954), 227-228.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-55-99113-4
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society